Skip to main content

Research Repository

Advanced Search

Computation of marginal likelihoods with data-dependent support for latent variables

Heaps, Sarah E.; Boys, Richard J.; Farrow, Malcolm

Authors

Richard J. Boys

Malcolm Farrow



Citation

Heaps, S. E., Boys, R. J., & Farrow, M. (2014). Computation of marginal likelihoods with data-dependent support for latent variables. Computational Statistics & Data Analysis, 71, 392-401. https://doi.org/10.1016/j.csda.2013.07.033

Journal Article Type Article
Publication Date 2014
Deposit Date Feb 23, 2022
Journal Computational Statistics & Data Analysis
Print ISSN 0167-9473
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 71
Pages 392-401
DOI https://doi.org/10.1016/j.csda.2013.07.033